02-19-2009, 12:43 PM
I have been on a very strict diet for the past month and a half trying to cut weight for a competition in April. I have been trying to cut weight very slowly (~1/2-1 lb per week) so as to not loose muscle and strength in the process. Thus far things have been going well and I have lost about 5 lbs over the duration of my diet while gaining in strength. Two days ago I started taking ALN nitor (2 caps per day) and creapure (15 g per day to start). Along with these suppliments I have upped my water intake from ~4-5 liters per day to 6-7 liters per day. My concern is that I have also lost 2 lbs in those two days. I was wondering if taking nitor can cause enough of a diuretic effect to account for the change in body weight (I am not new to caffeine as prior to taking nitor I was drinking ~2 liters of diet coke per day which I have since stopped). I am probably only ~5-7% body fat right now so I don't have a whole lot of weight left to loose. If it is just water weight that is fine, if it is fat loss that is great, but if I am loosing muscle that is not a plan. I am asking for advice so that I know if I should up my daily calorie intake while taking nitor to offset any boost in metabolism that there may be (I have already upped my calorie intake by ~250 calories per day due to adding sugar to my protein to aid in creatine absorption and still the weight loss). Anyhow, sorry about the long winded post. Any help advice would be appreciated.